| Catalog Number |
1804350-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the distal left anterior descending coronary artery that was both moderately calcified and tortuous and 90% stenosed.The 3.5x23mm xience skypoint stent delivery system (sds) failed to cross the lesion and the tip of the device became bent.There was also resistance during removal of the sds.A new xience stent was implanted to complete the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.